# SDR QR9R20210930003

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720099123
- Aircraft time: 2,847 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Part serial: 1501
- Condition: Faulty
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 XMSN PRESSURE INDICATION STAYED AT 0.0 ONCE ENGINE WAS STARTED RESULTING IN AN ABORTED TAKEOFF. #2 PRESSURE TRANSDUCER REPLACED IAW AMM 63-41-00, 4-4; GROUND RUN SUCCESSFULLY COMPLETED.
